# SDR FDEA2018092512656

- Difficulty date: September 21, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N850FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37721
- Aircraft time: 36,169 hours, 6,035 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  850     27-80  9729     21SEP18  ANC    POST FLT LEFT WING SLAT #5  ZONE 2, UPPER SKIN SURFACE  10 INCH CRACK.   FACT 22SEP18 23:11   ANC                                                      REPLACED LEFT WING #5 SLAT REF MM 27-81-15-4 AND  27-81-00-2 .
